# SDR IPXA09557752

- Difficulty date: October 7, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 17,956 hours, 11,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Cracked
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT CARGO COMPARTMENT LT SIDEWALL SUPPORT STRUCTURE, STANCHION ASSY BOX BEAM IS CRACKED AT BS 1400, LBL 50.  REMOVED AND REPLACED CRACKED STANCHION IAW ER NR 09-5065.
